Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Continuous groin pain, surgical leg aches upto knees. Discontinued physio for THR mako. Cause and cure?

I had a THR Mako 8 weeks ago. Made great progress in PT, then had pain in groin which continues. Surgical leg aches, especially at knee & down to my foot. I m able to get around OK, but w/ pain. Dr. discontinued PT. I m 68 and last summer played tennis & golf all the time. Surgeon ruled out hernia in groin; x-rays indicate hardware is in place. I suspect I may have pulled a tendon in the groin during overly aggressive PT. Research indicates much unknown about post-op hip pain such as mine.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
Muscular pain particularly of leg is little hard to come around some time times it takes little longer time to get it alright, you can try any muscle relaxant along with acetaminophen this will give really good result "Chlorzoxazone " is good muscle relaxant, have nice day.
Answered: Sat, 30 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor